# SDR GRAA9685

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054573
- Condition: Failed
- Location: Tail Compt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTED RECIRCULATION FAN CIRCUIT BREAKERS 'POPPED' IN FLIGHT.  CREW RETURNED TO RENO WITHOUT INCIDENT.  RENO MAINTENANCE DEFERRED RECIRCULATION FAN PER MEL 21-43-DMI NR 39.  PULLED AND COLLARD C/B'S.  CANNON PLUG DISCONNECTED AND STOWED.  AIRCRAFT RELEASED AND CONTINUED ON ITS WAY.  CLEARED DMI NR 39 BY INSTALLING A SERVICEABLE UNIT, OPS CHECK GOOD.  (M)
